# SDR AALA201608019001

- Difficulty date: July 26, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 12,342 hours, 4,961 cycles
- Engine: Iae V2533A5
- Engine time: 16,436 hours, 5,899 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1777MK3
- Part serial: SAD09800
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 16,398 hours, 5,886 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED RECIEVEING AN ENGINE SENSOR FAILURE FAULT FOLLOWED BY A COMPRESSOR STALL ECAM MESSGAGE ON THE NR 1 ENGINE DURING CLIMB.  THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS GROUNDED.  MAINTENACE REPLACED THE NR 1 EEC IAW AMM 73-22-34 AND REPLACED THE 2.5 MASTER BLEED ACTUATOR IAW AMM 75-31-42.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED IAW AMM 71-00-71.
